# SDR A6WA200940167

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,355 hours, 15,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PILOT BULKHEAD CROSSBEAM INBD CLIP FOUND CRACKED .500 INCH.  RT PILOT BULKHEAD CROSSBEAM FS 280.00, RBL 9.0, INBD CLIP REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
